# SDR 2008FA0000351

- Difficulty date: April 29, 2008
- Submitted: July 7, 2008
- Operation: General aviation
- Aircraft: N501CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600050
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 991434317
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE INSPECTION, FOUND AFT BAGGAGE COMPARTMENT DOOR AFT LATCH ASSY, NOT LOCKING. FURTHER INVESTIGATION FOUND AFT DOOR LATCH ASSY, BROKEN.  REPLACED LATCH ASSY W/ SERVICEABLE LATCH ASSY, OPERATIONS NORMAL. RECOMMEND FURTHER INVESTIGATION BY MFG TO DETERMINE IF MFGED LATCHES PRONE TO EARLY FATIGUE FAILURE AND ISSUE SB TO REPLACE IF HIGH FAILURE RATES NOTED.  TECHS SHOULD INSPECT THESE LATCHES CLOSELY DURING SCHEDULED PHASE CHECKS TO PREVENT POSSIBLE DOOR OPENING IN FLIGHT. (K)
